Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Errata: ``The random eigenvalue problem for a differential equation containing small white noise'' [Quart. Appl. Math. 46 (1988), no. 4, 611-630; MR0973379 (90b:60071)]

Author: Ning Mao Xia
Journal: Quart. Appl. Math. 48 (1990), 397
MSC: Primary 60H10; Secondary 34F05, 34L05
DOI: https://doi.org/10.1090/qam/1052144
Original Article: supplement
MathSciNet review: MR1052144
Full-text PDF

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60H10, 34F05, 34L05

Retrieve articles in all journals with MSC: 60H10, 34F05, 34L05

Additional Information

DOI: https://doi.org/10.1090/qam/1052144
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society